Volume 7, No 2 (2019)

Ranks and sets evincing them for the tangent developable
Eduardo Ballico
Gulf J. Math. pp. 1-4
Retrieve article in: Full-Text PDF

Counting negative eigenvalues of one-dimensional Schrodinger operators with singular potentials
Martin Karuhanga and Eugene Shargorodsky
Gulf J. Math. pp. 5-15
Retrieve article in: Full-Text PDF

Sums where fractional parts appear
Rafael Jakimczuk
Gulf J. Math. pp. 16-21
Retrieve article in: Full-Text PDF

On symmetric bi-derivations and commutativity of prime rings
Kyung Ho Kim
Gulf J. Math. pp. 22-30
Retrieve article in: Full-Text PDF

When every finitely presented proper ideal is regular
Jawad Squalli
Gulf J. Math. pp. 31-36
Retrieve article in: Full-Text PDF

Rigged null hypersurfaces in almost paracontact metric manifolds
F. Ngakeu, A.C. Djomako, and Bitjong Ndombol
Gulf J. Math. pp. 37-56
Retrieve article in: Full-Text PDF

On the numerical range of some nonlinear operators in lp spaces
Fehim Dedagic
Gulf J. Math. pp. 57-70
Retrieve article in: Full-Text PDF

Derivations and dimensionally nilpotent derivations in Lie triple algebras
Abdoulaye Dembega, Amidou Konkobo and Moussa Ouattara
Gulf J. Math. pp. 71-84
Retrieve article in: Full-Text PDF